Tag Archives: Reliever/Fever

GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

Good Sense Ibuprofen Tablets, Pain Reliever/Fever Reducer (NSAID), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil Ibuprofen Tablets. Compare to the active ingredient of Advil Ibuprofen Tablets Pain Reliever… Read More »

Alka-Seltzer Plus Cold & Cough Medicine, Citrus Effervescent Tablets With Pain Reliever/Fever Reducer, Citrus, 20 Count

We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms: Cough Nasal Congestion Sneezing… Read More »

Aleve PM with Easy Open Arthritis Cap, Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

Don’t let back, muscle or minor aches and pains keep you tossing and turning all night. Aleve PM is the first over-the-counter PM product with a sleep aid plus the 12-hour strength of Aleve. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily… Read More »

Aleve Easy Open Arthritis Cap Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 100 Count

Getting pain relief from minor arthritis pain shouldn’t be a pain. That’s why there’s the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It’s the easiest way to get the 12-hour pain relief that… Read More »

Percogesic Aspirin-Free Pain Reliever/Fever Reducer, Extra Strength, Easy to Swallow Coated Caplets, 60 coated caplets

Antihistamine. For enhanced relief of pain. Pharmacist recommended. Pharmacist recommended For the temporary relief of all of your common aches and pains 60 easy to swallow coated caplets Effective analgesic with enhanced pain relief Works fast Aspirin-Free pain reliever